# SDR AALA20040850

- Difficulty date: August 13, 2004
- Submitted: August 18, 2004
- Operation: Air carrier
- Aircraft: N697AN
- Make and model: Boeing 757223
- Aircraft serial: 26977
- Engine: Rroyce RB211535E4B3
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: AE2460060E0280
- Condition: Damaged
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AFTER FEAR UP RECEIVED LT HYDRAULIC QUANTITY STATUS MESSAGE WITH HYDRAULIC LIGHT. SECURED LT HYDRAULIC PUMPS WITH FLUID IN SYSTEM AND LOWERED GEAR AND FLAPS PRIOR TO SYSTEM LOSS. RETURNED AND LANDED WITHOUT INCIDENT.  FOUND IB RT MAIN GEAR EXTENSION AND REFRACTION LINE DAMAGED. INSTALLED FLEX LINE HOSE IAW GPM 17 13.  CONTACTED TECH FOR FOLLOW UP.  LGA REMOVED AND REPLACED RT MAIN GEAR EXTENSION AND RETRACTOR LINE.  SYSTEM GROUND CHECKED NORMAL OPERATION. (CLOSED)
